# SDR 2008UALA03607

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 40,815 hours, 4,994 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R AFT SILL EMERGENCY LIGHT IS INOP.  EMERGENCY LIGHT ASSY.  FOUND FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
